It is currently Fri Aug 18, 2017 8:29 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: Anyone heard of this?
PostPosted: Sun Mar 07, 2010 7:32 pm 
Offline
Power Poster
Power Poster

Joined: Fri Feb 26, 2010 8:40 pm
Posts: 43
Since starting Suboxone, and I know this is freaky, but my shoulders twitch uncontrollably when I am sleeping. I totally look posessed. Anybody else?


Top
 Profile  
 
 Post subject:
PostPosted: Fri Mar 12, 2010 7:06 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Nov 20, 2009 4:31 pm
Posts: 226
Location: Pennsylvania
Not me....can't say that I have had that happen while on suboxone as of yet. I know I would constantly twitch, or kick (legs kicked, arms, everything seemed to!) during w/d. When w/d was at its worst (from oxy usually...., for me like around days 2-6-ish) the twitching would be at its worst........During the day, trying to sleep, and for all I know possibly in my sleep! That was only during w/d and I am talking about full agonist opiates/opioids at high doses. Not suboxone. I have had no major side effects from suboxone/bupe as of yet, thankfully!!

I wonder if it is the suboxone causing this for you?? Just a thought..........

_________________
"The past is finished. There is nothing to be gained by going over it. Whatever it gave us in the experiences it brought us was something we had to know."----Rebecca Beard

"Have no fear of perfection - you'll never reach it." ---Salvador Dali


Top
 Profile  
 
 Post subject:
PostPosted: Fri Mar 12, 2010 8:30 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
How long have you been on suboxone and what dose of opiates did you come off of? When I was in withdrawal from full agonist and sub both my husband complained of my "funky chicken" sleeping behavior and often left the bed. Could be withdrawal.

He was nice about it......but still had to go.


Top
 Profile  
 
Our Sponsors
 Post subject: Twitching
PostPosted: Tue Mar 16, 2010 10:10 am 
Offline
Power Poster
Power Poster

Joined: Fri Feb 26, 2010 8:40 pm
Posts: 43
It certainly is like the twitching of W/D, but this is like my shoulders shoot straight up, followed by my neck and my head, and I can't seem to breathe. I got off Seroquel for sleep, since they won't let me take Ambien, and it's still happening. This morning I woke up, again gasping for air, and as soon as I took my Subox (2mg day) it stopped. I am wondering if my dose is 'wearing off' after 15 or so hours, and if taking another 'smidge' would help. I am going to try that tonight. All of my Docs think I'm crazy so I'm going to have to crack this one on my own.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Mar 16, 2010 10:04 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
If all you are on is 2mg per day then it is possible it is wearing off to some extent. Let us know how it goes.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Mar 17, 2010 1:00 pm 
Offline
Power Poster
Power Poster

Joined: Fri Feb 26, 2010 8:40 pm
Posts: 43
I tried to take 2 mgs as normal, then took a chip in the afternoon...no twitching or breathing problems last night!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Mar 17, 2010 1:15 pm 
Offline
Super Poster
Super Poster

Joined: Fri Dec 11, 2009 10:29 am
Posts: 164
bdonahueweedman wrote:
I tried to take 2 mgs as normal, then took a chip in the afternoon...no twitching or breathing problems last night!


That is a good clue regarding your dose being low. If you don't want an increase... you might try 1.5mg in morning and .5mg before bed. If you are getting the 2mg pills... it will be easy to split with pill cutter or razor blade. If that doesn't work just ask your dr to increase you to 3mg a day.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group